# SDR CALA9900876

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 49139471
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN L-1 DOOR LOWER HINGE FITTING.  A NEW FITTING WAS INSTALLED IAW SRM 51-10-4.
